BibTeX record: journals/imm/DyerD10

download as .bib file

@article{DBLP:journals/imm/DyerD10,
  author    = {Stephen A. Dyer and
               Justin S. Dyer},
  title     = {Least-squares fitting of data by rational functions: Levy's method
               (part 2) [Bythenumbers]},
  journal   = {{IEEE} Instrum. Meas. Mag.},
  year      = {2010},
  volume    = {13},
  number    = {2},
  pages     = {38--42},
  url       = {http://dx.doi.org/10.1109/MIM.2010.5438337},
  doi       = {10.1109/MIM.2010.5438337},
  timestamp = {Thu, 18 Sep 2014 01:59:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/imm/DyerD10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}